Pinceaux de variétés Abéliennes
Moret-Bailly, Laurent

With the contributions of : Spziro, Lucien

Astérisque, no. 129 (1985), 274 p.
@book{AST_1985__129__1_0,
     author = {Moret-Bailly, Laurent},
     title = {Pinceaux de vari\'et\'es Ab\'eliennes},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {129},
     year = {1985},
     zbl = {0595.14032},
     mrnumber = {797982},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1985__129__1_0}
}
Moret-Bailly, Laurent. Pinceaux de variétés Abéliennes. Astérisque, no. 129 (1985), 274 p. http://www.numdam.org/item/AST_1985__129__1_0/

EGA A.

Grothendieck et J. Dieudonné.- Eléments de Géométrie Algébrique. Springer et Pub. Math. I.H.E.S. | MR 3075000 | Zbl 0203.23301

SGA A. Grothendieck Et Al. Séminaire de Géométrie Algébrique du Bois-Marie. Springer Lecture Notes et Masson-North Holland.

[A] S. Ju. Arakelov.- Intersection theory of divisors on an arithmetic surface. Math. USSR Izvestija 8 (1974) n° 6, 1167-1180. | Article | Zbl 0355.14002

[B] L.Breen.- Fonctions thêta et théorème du cube. Springer Lecture Notes 980. | MR 823233 | Zbl 0558.14029

[Bryl] J.-L. Brylinski.- 1-motifs et formes automorphes. Thèse, Orsay 1981. | Zbl 0565.14001

[CLC] Ching-Li Chai.- Compactification of Siegel Moduli Schemes. Thèse, Harvard 1984. | MR 2633897 | Zbl 0578.14009

[D] P. Deligne.- Preuve des conjectures de Tate et Shafarevich. Séminaire Bourbaki, 1983/84, exposé 616. | Zbl 0591.14026

[D-G] M. Demazure et P. Gabriel.- Groupes algébriques, tome I. Masson-North Holland. | MR 302656 | Zbl 0203.23401

[D-M] P. Deligne et D. Mumford.- The irreducibility of the space of curves of given genus. Pub. Math. I.H.E.S. n° 36. | MR 262240 | Zbl 0181.48803

[F1] G. Faltings.- Arakelov's Theorem for Abelian Varieties. Invent. Math. 73 (1983), 337-348. | Article | MR 718934 | Zbl 0588.14025

[F2] G. Faltings.- Endlichkeitssätze für abelsche Varietäten über Zahlkörpern. Invent. Math. 73 (1983), 349-366. | Article | MR 718935 | Zbl 0588.14026

[F3] G. Faltings.- Arithmetische Kompaktifizierung des Modulraums der abelschen Varietäten (à paraître). | Article | Zbl 0597.14036

[F-H] W. Fulton et J. Hansen.- A connectedness theorem for projective varieties, with applications to intersections and singularities of mappings. Ann. of Math. 110 (1979), 159-166. | Article | MR 541334 | Zbl 0389.14002

[G] A. Grothendieck.- Techniques de construction et théorèmes d'existence en géométrie algébrique, IV : les schémas de Hilbert, Sém. Bourbaki 1960/61, exposé 221. | MR 1611822 | Zbl 0236.14003

[G-M] A. Grothendieck et J.-P. Murre.- The Tame Fundamental Group of a Formal Neighbourhood of a Divisor with Normal Crossings on a Scheme. Springer Lecture Notes 208. | MR 316453 | Zbl 0216.33001

[I] J. Igusa.- Theta Functions. Springer Grundlehren n° 194. | MR 325625 | Zbl 0251.14016

[K] D. Knutson.- Algebraic Spaces. Springer Lecture Notes 203. | MR 302647 | Zbl 0221.14001

[L] S. Lang.- Fundamentals of Diophantine Geometry. Springer. | Article | MR 715605 | Zbl 0528.14013

[M1] D. Mumford.- Bi-extensions of formal groups. Proceedings of the 1968 Bombay Colloquium on Algebraic Geometry, Oxford University Press. | MR 257089 | Zbl 0216.33101

[M2] D. Mumford.- Abelian Varieties. Oxford University Press. | MR 282985 | Zbl 0223.14022

[M3] D. Mumford.- On the Equations Defining Abelian Varieties. Invent. Math. 1 (1966), 287-354 | Article | MR 204427 | Zbl 0219.14024

D. Mumford.- On the Equations Defining Abelian Varieties. Invent. Math. 3 (1967), 75-135 et 215-244. | Article | MR 219542 | Zbl 0219.14024

[M4] D. Mumford.- Geometric Invariant Theory. Springer Ergebnisse n° 34. | MR 214602 | Zbl 0147.39304

[M5] D. Mumford.- Varieties Defined by Quadratic Equations, dans "Questions on Algebraic Varieties", CIME 1969. | Zbl 0198.25801

[M6] D. Mumford.- Lectures on Curves on an Algebraic Surface. Princeton University Press. | MR 209285 | Zbl 0187.42701

[M7] D. Mumford.- Tata Lectures on Theta I. Progress in Mathematics, vol. 28 (Birkhauser). | MR 688651 | Zbl 0509.14049

[M8] D. Mumford.- An Analytic Construction of Degenerating Abelian Varieties over Complete Rings. Comp. Math. 24, 3 (1972), 239-272. | MR 352106 | Zbl 0241.14020

[MB] L. Moret-Bailly.- Variétés abéliennes polarisées sur les corps de fonctions. C. R. Acad. Sc. Paris, 296 (1983), 267-270. | MR 693790 | Zbl 0585.14029

[M-T] B. Mazur et J. Tate.- Canonical Height Pairings via Biextensions . Arithmetic and Geometry vol. I (dédié à I.R. Shafarevich), Progress in Mathematics n° 35 (Birkhauser). | MR 717595 | Zbl 0574.14036

[N] A. Neron.- Quasi-fonctions et hauteurs sur les variétés abéliennes. Ann. of Math. 82 (1965), 249-331. | Article | MR 179173 | Zbl 0163.15205

[R1] M. Raynaud.- Faisceaux amples sur les schémas en groupes et les espaces homogènes. Springer Lecture Notes 119. | MR 260758 | Zbl 0195.22701

[R2] M. Raynaud.- Variétés abéliennes et géométrie rigide. Actes du congrès international de Nice 1970, tome 1, p. 473-477. | MR 427326 | Zbl 0223.14021

[R3] M. Raynaud.- Schémas en groupes de type (p,...,p). Bull. Soc. Math. France 102 (1974), 241-280. | Article | MR 419467 | Zbl 0325.14020

[Sa] P. Samuel.- Méthodes d'algèbre abstraite en géométrie algébrique. Springer Ergebnisse n° 4. | MR 72531 | Zbl 0067.38904

[Se] T. Sekiguchi.- On projective normality of abelian varieties II. J. Math. Soc. Japan 29 (1977), 709-727. | Article | MR 457457 | Zbl 0355.14017

[Sz] L. Szpiro Et Al. Séminaire sur les pinceaux de courbes de genre au moins deux. Astérisque vol. 86.

[z1] Yu. G. Zarkhin.- Abelian varieties in characteristic p . Math. Notes of the Academy of Sciences of the USSR, 19 (1976), 240-244. | Article | MR 422287 | Zbl 0342.14011

[Z2] Ju. G. Zarhin.- Endomorphisms of Abelian varieties over fields of finite characteristic. Math. USSR Izvestija 9 (1975) n° 2, 255-260. | Article | MR 371897 | Zbl 0345.14014

[Z3] Yu. G. Zarkhin.- Finiteness theorem for isogenies of Abelian varieties over function fields of finite characteristic. Funct. Anal. and Appl. 8 (1974), 301-303. | Article | MR 354684 | Zbl 0324.14009

[Z4] Yu. G. Zarkhin.- Endomorphisms of Abelian varieties and points of finite order in characteristic p . Math. Notes of the Academy of Sciences of the USSR, 21 (1977), 737-744. | MR 485893 | Zbl 0358.14011 | Zbl 0399.14027